MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 08jul2025.It was reported that the coil was unable to advance and unable to be withdrawn from the catheter.The target lesion was located in the abdominal aortic aneurysm.An 8mm x 40cm interlock -35 was selected for use.During the procedure, a 5f single-bend catheter was advanced into the internal iliac artery and into the controllable coil of the bsc 35 system.However, due to the y-valve connection being too stuck, the coil could not move forward.It was pushed repeated but failed, also the heparin water could not be flushed either.Upon withdrawing, the coil could not be withdrawn.Therefore, the catheter was withdrawn from the lumen together.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed detached main coil.
 
Additional Manufacturer Narrative
Device evaluated by mfr: only the main coil was returned for evaluation.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched and detached at the coil arm section, moreover the main coil lost the form.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22733625
Report Number2124215-2025-50379
Device Sequence Number8418686
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)260522(10)31673657
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0031673657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight63 KG